# SDR FDEA201508312730

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 606 hours, 21,342 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021059
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1300, STRINGER 20 - 21L SHEAR TIE CRACKED.  REMOVED AND REMOVED IAW SRM 51-40-02, DWG 140N2002 REV EU, SRM 51-20-01, AMM 51-21-15-7, DWG 146N1006, 140N2002 & SRM 51-40-02.
